# SDR DALA13011375641

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 52,498 hours, 20,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218.4 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FWD BS 218.4 STRINGER 29R.  DRILLED OUT DAMAGED FASTENER IAW SRM 53-00-01.  PERFORMED HFEC REF NDTM PT 6. 51-00-16.  NO DEFECTS NOTED.  INSTALLED FASTENER IAW SRM 53-00-01.  ACFT OK FOR SERVICE.
